# SDR AALA20180111008

- Difficulty date: January 11, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812322
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO THE RIGHT TRANSITION PANEL BETWEEN BS 420 TO 440.  INSTALLED A NEW TRANSITION PANEL IAW SRM 51-10-02.
